# SDR IXXA20170216131

- Difficulty date: November 18, 2016
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFT LOWER CARGO STRINGER 37R IS CORRODED AT STATION 1263 LOWER OUTBOARD. REMOVED AND REPLACED CORRODED SECTION OF STRINGER 37R AT STATION 1252-1275 IN ACCORDANCE WITH SRM 53-00-03 REPAIR 2.
